# SDR QXEA2017102600650

- Difficulty date: October 20, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR LOWER CENTER EDGE RIB CRACKED.  NDT CARRIED OUT AFTER CUT OUT OF DAMAGE IAW RD84-52-1700 ISSUE 2. REPAIRED THE RIB IAW RD84-52-1700, ISSUE 1.
